Please help

Hello all

I just wanted to ask anyone if you have taken antihistamine for hay fever and had palpertations that nearly bought on an AF attack. As I have Proxy AF and I am on beta blockers and clopidrogel. I took one table of flexafendine (antihistamine) given to me by my doctor. Last week I finally took one tablet and it gave me palpertations. Thought nothing of it and again took one this Monday and the same happened, but this time I was finding it hard to breath and I could feel I almost had an AF attack. Good job I took my meds as soon as I could. I did have to call paramedics as I was very scared and did not know why I was feeling like I was. And my blood pressure went up to 200/180. It did come down after I took my meds to 130/80. Most days my BP is anything from 127/75 to 114/72. My heart beat also went up to 98 which I know is ok but my normal heart beat is always between 55-70 tops. Thank god all was ok and I did not need to go to hospital. So you can imagine what I was feeling was not right. When I was diagnosed with PAF last September and put on these meds bisoprlol and clopidrogel I have been ok until now when I took these antihistamine. So I wanted to know if anyone else has got or been through it. And if so please be aware all antihistamines can give you an irregular/fast heart beat and palpertations. Frightening really and it's amazing how you become allergic to loads of things when you had been taking it for years before.... I had been taking citrazine last summer before I got diagnosed with PAF. I wonder now if it was that, that set my PAF of...They don't know but they did say it could be.

2 Replies

  • We are all different sadly (or maybe just as well) Loratadine is what I take with no problems whatsoever. Many drugs can affect heart rhythm and most note this in the sheet of warnings which come in the packet. so why not have a look. I would suggest that you talk to your doctor as soon as possible and not take any more of these pills. I haven't come across that one before anyway.


  • Yup I've stopped taking mine and I've stopped taking Omeprazole too bacause of the palpitations...I'm discovering all kinds that have an adverse effect on me now when I've taken them for years...trial and error I guess

You may also like...